# SDR DXTA200601652

- Difficulty date: October 13, 2006
- Submitted: October 18, 2006
- Operation: Air carrier
- Aircraft: N978QS
- Make and model: Cessna 750
- Aircraft serial: 7500187
- Aircraft time: 4,680 hours, 2,918 cycles
- Engine: Allsn AE3007C
- System (JASC): 2220 · Speed-Attitude Correction System
- Part: Air Data Module
- Part number: 7014700607
- Part serial: 01115817
- Condition: Failed
- Location: E/E Bay
- Part time: 4,680 hours, 2,918 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AT SPEEDS ABOVE .82M AIRCRAFT YAW LT AND RT UPPER YAW DAMPNER APPEARS NOT TO MOVE. UPPER AND LOWER YD SEVERED SELECTED TO  (B) SIDE MACH TRIM WAS ALSO (B) SIDE FGS WAS LT SIDE. REPLACED NR 1 MADC DUE TO FAILURE IAW  MM 31-44-00. OPS CHECK GOOD.
